Alert archive / Delaware / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

July 26, 2016Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 26, 2016, 12:31 AM EDT for Sussex County, Delaware. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2016, 12:31 AM EDT (04:31 UTC)
Expired
Jul 26, 2016, 1:15 AM EDT
In force
44 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 33 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 4.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2016-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1099 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2016-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1099 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1518 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.3
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted.

528 
WWUS81 KPHI 260431
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1231 AM EDT TUE JUL 26 2016
 
DEZ003-004-260515-
DELAWARE BEACHES-INLAND SUSSEX-
1231 AM EDT TUE JUL 26 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SUSSEX COUNTY...

AT 1230 AM EDT...A STRONG THUNDERSTORM WAS OVER SYCAMORE...OR 10
MILES SOUTHWEST OF GEORGETOWN...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEAFORD...MILLSBORO...LAUREL...SELBYVILLE...DAGSBORO...GUMBORO...
SYCAMORE...BLADES...FRANKFORD AND BETHEL.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3845 7555 3857 7569 3871 7554 3845 7505
TIME...MOT...LOC 0430Z 310DEG 23KT 3860 7555 
$$
MANNING

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 25, 9:27 PM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jul 25, 9:27 PM EDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
927 PM EDT MON JUL 25 2016

.SYNOPSIS...
A cold front will approach from the west and move through the region
early Tuesday morning, before stalling near or just to the south of
our area. This front will gradually lift north by the end of the
week with areas of low pressure developing along this boundary.

&&

.NEAR TERM /THROUGH TUESDAY/...
THE REMAINING SVR WATCH WAS LOWERED A LITTLE WHILE AGO. ANY
REMAINING TSTMS ACROSS THE AREA ARE NOT EXPECTED TO BE SEVERE. THE
FRONT WILL REMAIN ACROSS THE DELMARVA OVERNIGHT AND SCT SHOWERS
WILL CONTINUE FOR THE NEXT FEW HOURS. POPS GENERALLY DECREASE
THROUGH THE NIGHT. PATCHY FOG IS POSSIBLE OVERNIGHT. SLOW CLEARING
FROM NW POSSIBLE LATE.

&&

.SHORT TERM /TUESDAY NIGHT/...
The cold front is expected to slow down as it moves southward
through the Delmarva early Tuesday morning. There is still
uncertainty regarding how quickly the front pushes southward. Fronts
tend to get hung up in the Delmarva this time of year and in this
pattern with zonal steering flow aloft. Added a chance for showers
and storms during the afternoon hours across the southern half of DE
and adjacent eastern MD with the front likely nearby.

Unfortunately, we won't get much of a break from the heat tomorrow
as post-frontal CAA progged to be minimal. Forecast highs are in the
low to mid 90s across most of the area (except cooler in the higher
terrain of northeast PA/northwest NJ and along the coast). However,
it will be noticeably less humid across eastern PA and
central/northern NJ with dewpoints in the upper 50s and lower 60s.
Farther south, where the front gets hung up, dewpoints will still be
in the upper 60s and lower 70s. Afternoon heat indices should peak
near 100F in the Delmarva.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
The medium range models are in good agreement keeping high pwat
air just to our south as a sfc boundary stalls in the southern
portion of the forecast area. Higher humidity values and a slight
chance for storms will continue near the Delmarva. Heat index
values in the mid 90s are still expected from Philadelphia
southward.

In response to an approaching shortwave, heights build on Thursday
and 1000-850mb thicknesses increase resulting in temps climbing a
couple of degrees warmer compared to Wednesday, with heat index
values in the mid to upper 90s. As higher pwat air returns...and
shortwave energy moves through the region...widely scattered to
scattered storms also return Thursday.

The ECMWF/GFS/Canadian models are coming into better agreement
developing a broad upper trof over the eastern U.S. into the
weekend...bringing temperatures down closer to normal values for late
July/early August. With pwat values still 1.5-2.0" through
Monday, and weak shortwaves moving through the upper trof
axis, daily afternoon and evening showers and storms will be
possible through the remainder of the long term period.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Overnight...Behind the evening showers and storms, winds will
shift more to the west, slightly northwest, but remain under 10
knots. Patchy fog will develop in the more prone areas as winds go
light and skies largely clear.

Tuesday...Patchy fog early, clearing by around 15Z. Then VFR
conditions expected for the remainder of the day. Westerly winds
around 10 to 12 knots through the afternoon.

Outlook...
Tuesday night through Friday...Mainly VFR conditions expected.
Scattered showers and thunderstorms Thursday and Friday, with
MVFR/IFR conditions possible at times.

&&

.MARINE...
Winds and seas will be just below small craft advisory criteria
through tomorrow. South wind gusts to 20 knots will continue to
occur through this evening. Seas will increase from 2 to 3 feet to
4 feet in our coastal waters. Stronger thunderstorms developing on
land this afternoon could threaten the waters this evening.
Locally strong winds and higher seas are possible with these
storms.

Outlook...
Tuesday night through Friday...Sub-advisory conditions are
expected to continue on the area waters through much of the week.
Expect higher winds and waves in and near scattered showers and
thunderstorms that become more likely at the end of the week.

Rip Currents...A moderate risk for rip currents continues through
thE NIGHT. Tuesday through the most of the week: with the
Atlantic Basin continuing quiet tropically, unless we get a strong
onshore flow...RC risk this coming week should be generally low.
Tstms and pockets of chilly upwelling water may the greater
concerns. There is some sign of colder upwelling along the coasts
this evening.

&&

.CLIMATE...
As of 3 PM EDT, the temp at PHL was 96 which has tied the record
high for this date. ABE was 95, also tying a record high, and ILG
was 96. This also has tied the record for this date.

The last time the temperature reached or exceeded 98F at PHL was
three years ago on July 18, 2013. The last 100-degree day at PHL
occurred four years ago on July 18, 2012.

Record high temperatures for Today through Thursday are below.

Site    25th      26th       27th       28th
----    ----      ----       ----       ----

PHL...  96-1899   101-1892   101-1940   100-1941

ABE...  95-1999   98-1940     98-1955    97-1949

ACY...  99-2010   96-2011     99-2005    98-1999

ILG...  96-1987   99-1894    100-1894   101-1894

TTN...  97-1999   99-1892    100-1894   101-1894

GED...  99-2010   97-2012     98-2005    99-1949

RDG...  96-1999   99-1940     98-1955    99-1941

MPO...  90-1999   89-1949     91-1955    93-1949

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...99
Near Term...O'Hara
Short Term...Klein
Long Term...99
Aviation...O'Hara/Meola
Marine...O'Hara/Meola
Climate...Staff
Hazardous weather outlook, Jul 26, 12:20 AM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1220 AM EDT TUE JUL 26 2016

DEZ001-MDZ008-012-015-NJZ001-007>010-012>027-PAZ054-055-060>062-070-
071-101>106-270430-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
1220 AM EDT TUE JUL 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ019-020-270430-
KENT-INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE-
1220 AM EDT TUE JUL 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>453-270430-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
1220 AM EDT TUE JUL 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ454-455-270430-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1220 AM EDT TUE JUL 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 25, 10:34 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1034 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     FLASH FLOOD      BENSALEM                40.11N  74.94W
07/25/2016                   BUCKS              PA   TRAINED SPOTTER

            STATION AVENUE UNDERPASS AT INTERSTATE 95 RAPIDLY
            FLOODED WITH A SEPTA BUS STUCK IN THE FLOOD WATERS. FAST
            MOVING WATER IN THE BACK OF THE CORNWALL APARTMENTS.

&&

EVENT NUMBER PHI1601565

GORSE
Local storm report, Jul 25, 10:38 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1038 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     6 SE HAMMONTON          39.55N  74.73W
07/25/2016  M44 MPH          ATLANTIC           NJ   NJWXNET

&&

EVENT NUMBER PHI1601566

GORSE
Local storm report, Jul 25, 10:43 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1043 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             7 SW FRICKS             40.24N  75.34W
07/25/2016  M0.75 INCH       MONTGOMERY         PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1601567

GORSE
Local storm report, Jul 25, 10:52 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1052 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     BUSHKILL TWP            40.79N  75.34W
07/25/2016                   NORTHAMPTON        PA   SOCIAL MEDIA

            SOME TREES DOWN. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER PHI1601568

GORSE
Local storm report, Jul 25, 10:53 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1053 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND GST     BATH                    40.73N  75.39W
07/25/2016  M62 MPH          NORTHAMPTON        PA   SOCIAL MEDIA

0420 PM     TSTM WND GST     S BATH                  40.73N  75.39W
07/25/2016  M68 MPH          NORTHAMPTON        PA   SOCIAL MEDIA

0428 PM     TSTM WND DMG     JAMISON                 40.25N  75.09W
07/25/2016                   BUCKS              PA   SOCIAL MEDIA

            TREE DOWN ALONG THE SIDE OF A HOUSE

0430 PM     TSTM WND DMG     BUSHKILL TWP            40.79N  75.34W
07/25/2016                   NORTHAMPTON        PA   SOCIAL MEDIA

            SOME TREES DOWN. TIME ESTIMATED FROM RADAR.

0439 PM     TSTM WND GST     NEWBURG                 40.70N  75.33W
07/25/2016  M52 MPH          NORTHAMPTON        PA   MESONET

0445 PM     TSTM WND DMG     WEST AMWELL TWP         40.36N  74.90W
07/25/2016                   HUNTERDON          NJ   SOCIAL MEDIA

            NUMEROUS TREES DOWN. TIME ESTIMATED FROM RADAR.

0453 PM     TSTM WND DMG     HOPEWELL TWP            40.35N  74.78W
07/25/2016                   MERCER             NJ   SOCIAL MEDIA

            TREES DOWN. TIME ESTIMATED FROM RADAR.

0455 PM     TSTM WND DMG     MILFORD                 40.57N  75.09W
07/25/2016                   HUNTERDON          NJ   COUNTY OFFICIAL

            COUNTY COMMUNICATIONS NOTED NUMEROUS TREE DAMAGE ACROSS
            THE COUNTY ALONG WITH DOWNED POLES.

0455 PM     TSTM WND DMG     EAST AMWELL TWP         40.45N  74.81W
07/25/2016                   HUNTERDON          NJ   SOCIAL MEDIA

            MULTIPLE TREES DOWN

0510 PM     TSTM WND GST     FLEMINGTON              40.51N  74.86W
07/25/2016  E50 MPH          HUNTERDON          NJ   CO-OP OBSERVER

0515 PM     TSTM WND DMG     READINGTON              40.57N  74.74W
07/25/2016                   HUNTERDON          NJ   PUBLIC

            NUMEROUS TREES DOWN.

0520 PM     TSTM WND GST     1 E NORTH BRANCH        40.60N  74.65W
07/25/2016  M45 MPH          SOMERSET           NJ   TRAINED SPOTTER

0532 PM     TSTM WND DMG     SOUTH BOUND BROOK       40.55N  74.53W
07/25/2016                   SOMERSET           NJ   TRAINED SPOTTER

            A FEW TREES UPROOTED. TIME ESTIMATED BY RADAR.

0538 PM     TSTM WND DMG     HIGHLAND PARK           40.50N  74.43W
07/25/2016                   MIDDLESEX          NJ   TRAINED SPOTTER

            MULTIPLE TREES DOWN

0540 PM     TSTM WND DMG     STILLWATER TWP          41.07N  74.89W
07/25/2016                   SUSSEX             NJ   SOCIAL MEDIA

            LARGE TREE LIMBS DOWN. TIME ESTIMATED FROM RADAR.

0545 PM     TSTM WND GST     4 SW WANTAGE            41.20N  74.61W
07/25/2016  E50 MPH          SUSSEX             NJ   NWS EMPLOYEE

0545 PM     TSTM WND DMG     OLD BRIDGE              40.41N  74.37W
07/25/2016                   MIDDLESEX          NJ   TRAINED SPOTTER

            TREES DOWN. POWER OUTAGES. TIME ESTIMATED FROM RADAR.

0555 PM     HAIL             TOWAMENCIN TWP          40.24N  75.33W
07/25/2016  M0.75 INCH       MONTGOMERY         PA   SOCIAL MEDIA

0556 PM     TSTM WND GST     PORT MONMOUTH           40.43N  74.10W
07/25/2016  M58 MPH          MONMOUTH           NJ   WEATHER FLOW

0559 PM     TSTM WND GST     TRENTON AIRPORT         40.29N  74.82W
07/25/2016  M56 MPH          MERCER             NJ   ASOS

0559 PM     HAIL             TOWAMENCIN TWP          40.24N  75.33W
07/25/2016  M0.70 INCH       MONTGOMERY         PA   SOCIAL MEDIA

0600 PM     HAIL             COATESVILLE             39.98N  75.82W
07/25/2016  M1.00 INCH       CHESTER            PA   TRAINED SPOTTER

0600 PM     FLOOD            SOUTH BOUND BROOK       40.55N  74.53W
07/25/2016                   SOMERSET           NJ   TRAINED SPOTTER

            SEVERAL STRANDED CARS IN FLOODED ROADWAYS NEAR SOUTH
            BOUND BROOK AND PISCATAWAY.

0602 PM     HAIL             1 S LANSDALE            40.23N  75.28W
07/25/2016  E1.00 INCH       MONTGOMERY         PA   TRAINED SPOTTER

0610 PM     HAIL             7 SW FRICKS             40.24N  75.34W
07/25/2016  M0.75 INCH       MONTGOMERY         PA   TRAINED SPOTTER

0641 PM     TSTM WND GST     NE PHILADELPHIA AIRPORT 40.08N  75.01W
07/25/2016  M46 MPH          PHILADELPHIA       PA   ASOS

0650 PM     TSTM WND DMG     DELRAN TWP              40.01N  74.95W
07/25/2016                   BURLINGTON         NJ   NWS EMPLOYEE

            LARGE TREE LIMBS DOWN. TIME ESTIMATED FROM RADAR.

0653 PM     TSTM WND DMG     BURLINGTON TWP          40.06N  74.83W
07/25/2016                   BURLINGTON         NJ   NWS EMPLOYEE

            LARGE TREE DOWN AND BLOCKING INTERSECTION OF RANCOCAS
            AND WOODLANE ROAD. TIME ESTIMATED FROM RADAR.

0710 PM     TSTM WND GST     MOUNT HOLLY WFO         40.01N  74.82W
07/25/2016  E50 MPH          BURLINGTON         NJ   NWS OFFICE

0715 PM     TSTM WND DMG     MOORESTOWN              39.97N  74.94W
07/25/2016                   BURLINGTON         NJ   TRAINED SPOTTER

            LARGE TREE AND TREE LIMBS DOWN. TIME ESTIMATED FROM
            RADAR.

0719 PM     TSTM WND GST     BLACKWOOD               39.80N  75.06W
07/25/2016  M51 MPH          CAMDEN             NJ   AMATEUR RADIO

0720 PM     FLASH FLOOD      BENSALEM                40.11N  74.94W
07/25/2016                   BUCKS              PA   TRAINED SPOTTER

            STATION AVENUE UNDERPASS AT INTERSTATE 95 RAPIDLY
            FLOODED WITH A SEPTA BUS STUCK IN THE FLOOD WATERS. FAST
            MOVING WATER IN THE BACK OF THE CORNWALL APARTMENTS.

0735 PM     FLASH FLOOD      PHILADELPHIA            39.95N  75.16W
07/25/2016                   PHILADELPHIA       PA   OTHER FEDERAL

            FRANKFORD AND PENNYPACK CREEKS RAPIDLY ROSE ABOVE FLOOD
            STAGE AND THEN RECEDED.

0800 PM     TSTM WND GST     6 SE HAMMONTON          39.55N  74.73W
07/25/2016  M44 MPH          ATLANTIC           NJ   NJWXNET

&&

EVENT NUMBER PHI1601545 PHI1601563 PHI1601538 PHI1601568 PHI1601548
PHI1601554 PHI1601556 PHI1601537 PHI1601539 PHI1601535 PHI1601550
PHI1601536 PHI1601543 PHI1601541 PHI1601558 PHI1601551 PHI1601560
PHI1601562 PHI1601546 PHI1601547 PHI1601549 PHI1601540 PHI1601544
PHI1601542 PHI1601567 PHI1601557 PHI1601552 PHI1601555 PHI1601553
PHI1601561 PHI1601559 PHI1601565 PHI1601564 PHI1601566

GORSE
Special weather statement, Jul 26, 12:31 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1231 AM EDT TUE JUL 26 2016

DEZ003-004-260515-
DELAWARE BEACHES-INLAND SUSSEX-
1231 AM EDT TUE JUL 26 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SUSSEX COUNTY...

AT 1230 AM EDT...A STRONG THUNDERSTORM WAS OVER SYCAMORE...OR 10
MILES SOUTHWEST OF GEORGETOWN...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEAFORD...MILLSBORO...LAUREL...SELBYVILLE...DAGSBORO...GUMBORO...
SYCAMORE...BLADES...FRANKFORD AND BETHEL.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3845 7555 3857 7569 3871 7554 3845 7505
TIME...MOT...LOC 0430Z 310DEG 23KT 3860 7555

MANNING

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 8:03 PM EDTSpecial Marine WarningPHI87 min
Jul 25, 8:40 PM EDTSpecial Weather StatementPHISalem35 min
Jul 25, 9:06 PM EDTSpecial Weather StatementPHICecil24 min
Jul 26, 9:41 AM EDTHeat AdvisoryPHICaroline, Queen Anne's, Talbot9 hr

Nearby

Special Weather Statements in Delaware, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.